Sh:947

Bib entry
@article{Sh:947,
 author = {Larson, Paul B. and Neeman, Itay and Shelah, Saharon},
 title = {{Universally measurable sets in generic extensions}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {208},
 number = {2},
 year = {2010},
 pages = {173--192},
 issn = {0016-2736},
 doi = {10.4064/fm208-2-4},
 mrclass = {03E35 (03E17 28A05 54H99)},
 mrnumber = {2640071},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.4064/fm208-2-4},
 note = {\href{https://arxiv.org/abs/1003.2479}{arXiv: 1003.2479}},
 arxiv_number = {1003.2479}
}